| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during cataract surgery with intraocular lens (iol) implantation, three cracks were observed in the optical part.There was patient contact.The surgery was completed by removing the iol and replacing it with a same model and diopter company lens in an initial procedure.There was no patient harm.Additional information has been requested but is not available at the time of this report.